# SDR HNAA2012021600587

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SURFACE OF THE MACHINE DOUBLER AROUND LT FUEL PUMP CUTOUT.  THE LOWER SURFACE OF THE MACHINED DOUBLER AROUND LT FUEL PUMP CUTOUT BLENDED WITHIN LIMITS IAW RD8-57-1907. HFEC AND BOND TEST CARRIED OUT ON AFFECTED AREA IAW WITH RD8-57-1907.  NO CRACK OR DISBOND INDICATION FOUND.
